Posted by: john | 2008/10/17


Hi Doc

I am 40 yrs old about 5,8 and 85kgs i was on enalapril 25mg for a bp of 140/90 then came off as bp was 120/80 but after about 3 months i was back to 140/90 despite doing gym every day etc.Now am on 25mg losartan as enalapril did give me erection problems but last few days have had like shooting pains that lst a few seconds across my chest and i can go hours with none but then just like that it starts again ?

I have just had a 24hr bug runny gut etc so was given 2 flagentyl tabs and 7 day course of ciprofloxacin do you think this chest like shock pain is from the bug.Also a few weeks ago i went for a scan of my heart doc said heart is strong.

Thanks am worried as this bp thing worries me i have changed my eating plan and cut out all snack foods as now that i an 40 want to really watch my health.



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear John

Thank you for visiting

I suggest that you have a stress ECG done, to rule out any cardiac causes for the chest pain and to set your mind at ease. This is the most important factor to rule out in light of your hypertension.

Kind regards

Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.